MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,8MM,MTX; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,8MM,MTX; DENTAL IMPLANT
Model Number TSVM6B8
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient bit down on a nut and fractured the implant at tooth location #18.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Age and date of birth unknown/not provided.Weight unknown/not provided.Additional pma/510(k) number: k101880.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.One imp,tsv,mcol mg,6.0mm,8mm,mtx (tsvm6b8) was returned for investigation.Visual evaluation of the as returned implant identified fracture at the collar.Additionally, there was bone and blood residue around the external threads due to usage.Zimvie is not responsible for any damage caused by the clinician's removal of the device.Based on the evaluation, device malfunction has occurred.However, there is no existing non-conformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimmer biomet.Dhr review for the lot (1239879) revealed no deviations nor non-conformances which could have caused or contributed to the reported events.Complaint history review was performed for the reported lot number (1239879) for similar events (complaint category keywords: fracture: implant) and no other complaint was identified.Functional testing could not be performed since the product was fractured.Therefore, the reported event could not be recreated.A definitive root cause could not be determined.However, based on the investigation, risk review and ifu, the most likely causes determined from the investigation are parafunctional habits of the patient over the implantation period ¿ 1 years.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
IMP,TSV,MCOL MG,6.0MM,8MM,MTX
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14052524
Report Number0002023141-2022-00871
Device Sequence Number19993990
Product Code DZE
UDI-Device Identifier00889024019713
UDI-Public(01)00889024019713(17)250930(10)1239879
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberTSVM6B8
Device Catalogue NumberTSVM6B8
Device Lot Number1239879
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale